# SDR 2008UALA05940

- Difficulty date: September 30, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 74,266 hours, 12,003 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EEL LIGHTING RIGHT SIDE IN FIRST CLASS.  REPLACED BROKEN ELCTRO LUMINESCENT LIGHT STRIP & POWER RIBBON. REPLACED PLASTIC COVER AND SYSTEM. OPS CKS OKAY.
